Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had multiple infarcts in frontal and parietyl Lobe of brain. Medication led to nausea?

Hi My dad recently had multiple infarcts In frontal and parietyl Lobe of brain. Hes been on medication past 3 weeks. A week after he was discharged from the hospital one morning he had nausea and vomiting . He was taken to the hospital and he was there for another day. Doctors said its normal for patience under medication for the brain and he was given vertin . He was suggested that he should taken the tablet morning and evening for 7 days. But recently they had a routine check up and doctor said we can discontinue the tablet. But soon after discontinuing it the next morning my dad again felt nausea again. Doctor suggested we continue it for another 3 days. My question here is how long does a patient will need to take this tablet without feeling nausea?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
The question I would ask you, directly, is how is his cognitive functions? Is he a patient of multi infarct dementia? is he hypertensive? vertin is short acting medications and must not be abused for the slightest complaint. Instability of balance and even anti-hypertensive medications may sometime cause this problem. I need to know more about it.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor